# SDR USAA2015020300010

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 37,256 hours, 25,675 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4039
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL380, VIBRATION FELT IN FLOOR, COCKPIT & GALLEY FLOOR.  FOLLOWED BY A BURNING SMELL IN COCKPIT & CABIN.  AFT FLIGHT ATTENDANT REPORTED SEEING HAZE IN THE REAR CABIN.  DECLARED EMER DUE TO HEAVY ELEC FUMES & VIBRATION.  REPLACED AVEC EXTRACT FAN.  TESTED GOOD IAW AMM 21-26-51.
